Jump to content

Stexi133pillpopper: In real need of success stories from withdrawal of cocktail of medication


Stexi133pillpopper

Recommended Posts

Hi guys. I don't really know where to start . I want this story about myself to be short as possible . Im in real need of success stories because my symptoms are killing me now because I'm in college and I found this really cute girl that I actually fallen in love with but my symptoms prevents me to enjoy sexual interaction with her. So I ended up in mental hospital for somatic delusions (pain in my stomach and weird thoughts about it ) and severe depression. I used many meds at that time for 2 months and I cold turkey stopped all of them because of my inability to ejaculate and everything returned to normal after couple of days.

 

The biggest problem started when I got brain toxicity from high doses of antibiotic metronidazole in December 2019. I got symptoms I wouldn't wish on my worst enemy (severe anxiety , shortness of breath , rapid heart rate , insomnia , paranoia , depersonalization and derealization , dizziness , confusion , uneasiness in body , panic attack but in constant state of panic) . I slowly started recovering from those symptoms but in may 2020 I relapsed with all symptoms plus total loss of sex drive .

 

I started using Lyrica and after a month and a half I started feeling so much better . I kinda got recovered from everything but I guess I was suffering from some sort of ptsd that would cause some physical symptoms and anxiety. I started using zyprexa 20mg , Valproic acid 50mg , flufenazine 10mg , Zoloft 150mg and lorazepam 2mg. I got off Lyrica pretty fast in 2 weeks with no withdrawal symptoms and stopped lorazepam after 2 months of use with zero problems. I kept using this medication and the most bothersome symptoms were fatigue , sexual dysfunction ( premature ejaculation and total loss of sex drive ) and difficulty expressing my emotions.

 

I tapered slowly from all meds in a span of 5 months and stopped all of them in early June of 2021. Now , it's November 2 and I still didn't recover from symptoms that I had when I was using my meds. Insomnia is improving a little it's getting better day by day , I can do all activities , from playing soccer on high level in my college team , I managed to come to America to study , I can study and basically I can do things that normal person wanted to do. But the biggest problem is my OCD thoughts I have about my emotions and I kinda recognize I have emotions since I've fallen in love in this girl and I was actually crying a couple of times because I got emotional for some reason. Awful fatigue that was killing me after stopping all meds is also getting much better.

 

Depersonalisation that I had caused by antibiotics was cured by usage of probiotics after 2 weeks. General improvement in my mood is noticeable depending on what I'm thinking about and how I think about it. But now the most bothersome is my sexual dysfunction . I had sex before coming to America without any stimulants like viagra and it was fine not enjoyable like it used to be and my erections weren't that strong like before but I managed to have it everytime with this girl but I just can't think about sex because it's weird I kinda don't have that urge to masturbate or to meet girls and fantasize about it. I can achieve orgasm and I can really feel it but I just can't keep my erection for too long and I always ejaculate too early. I want to have sex and sometimes I feel little urges to have it and sometimes get spontaneous erection or get them when I'm really concentrated on sex. But I feel like I'm not the same person as before.

 

I tried all sorts of stimulants such as cocaine , I smoke vape , I was drinking alcohol for couple of times. Once when I got drunk and cooked out I actually felt something about sex like it was so much more intense and I woke up with that good feeling in my penis where I felt I can easily get aroused. But now nothing . Little urges from time to time but nothing. The thing I noticed that helps me is weed. Weed keeps me last more , enjoy masturbation more , get firmer erections almost like the ones I got before I got damaged and ejaculation is amazing. But the problem is that it doesn't work every time and it requires a lot of effort to the point that sex ins't enjoyable for me anymore. I don't know If this sex thing is all in my head since I'm prone to somatization or is it like still recovering from ptsd or anxiety and stress in general or is it damage from meds.

 

If it is damage from meds can somebody please reassure me it will go away and I will be back to normal ? Thank you and I'm sorry for this long post but I really don't have anybody to talk to since I'm far away from home. Yes, also I'm not depressed which is weird because I would usually get depressed over this things but now I'm just like it will go away. I have that little thing in my brain that says it will be fine because I had really good moments for the past 3 months. 

Edited by Kiasofia
Added paragraphs so it's easier to read.

April 2019 - Hospitalization and wide variety of meds for 2 months stopped them cold turkey zero withdrawal symptoms

December 2019 - Metronidazole induced brain toxicity ( this was the worst , symptoms I never knew exist , hell on earth , anxiety , paranoia , depression , derealization and depersonalization , dizziness , confusion , panic attacks , brain fog , insomnia , restlessness , shortness of breath , rapid heart rate , heart palpitations , numbness in hands and feet etc.)

June 2020 - Lyrica improved symptoms of anxiety and brain toxicity. Stopped it in November after taper of 1 week zero withdrawal symptoms

August 2020 - Celexa ( for couple of weeks no major issues ) , Olanzapine 5mg , Flufenazine 3mg ,

November 2020 -  Olanzapine upped to 20mg , Flufenazine 5mg , Zoloft 150mg , Ativan 2mg , Valproic acid , Biperiden 2mg

Stopped all meds with 5 months tapper off - after 3 months stopped cold turkey experienced increased anxiety , body uneasiness , severe insomnia .

June 2021 - stopped all meds only using Ativan occasionally which helps

Symptoms now - Weird feelings about my emotions , low sex drive and occasional premature ejaculation , insomnia and consistently analyzing my thoughts which leads to serious confusion ( which I guess it's a problem on it's own )

Link to comment
  • ChessieCat changed the title to Stexi133pillpopper: In real need of success stories from withdrawal of cocktail of medication
  • Moderator

Welcome @Stexi133pillpopper

I'm sorry you are having these problems. A side effect of psychiatric drugs can be sexual dysfunction and this can last also after quitting. You can read more about that here:

Post-SSRI sexual dysfunction (PSSD)

 

People do heal from this, but it's very individual how long time it takes.

 

To help us get a clear picture of your situation it would be helpful if you could create a drug signature by following these instructions:

How to List Drug History in Signature

 

Do I understand correctly that you are not taking any prescription drugs now? Are you taking any supplements?

 

Starting and quitting psychiatric drugs can cause the central nervous system to become sensitized. Taking antibiotics after quitting these drugs has been known to trigger withdrawal symptoms. Other drugs such as cocaine, nicotine and alcohol can also worsen withdrawal. Although most doctors consider a taper over a few months to be slow, for many people it is too fast. It is not uncommon to have withdrawal symptoms last months after tapering.

 

The Windows and Waves Pattern of Stabilization

How Psychiatric Drugs Remodel Your Brain

 

When we have a few more details, we will be in a better position to offer support and suggestions.

This is your Introductory topic, where you can ask questions and connect with other members.  We're glad you found your way here.

These are my opinions based on my own experience and what I have learned, not medical advice.

 

Drug history

2002-2019 Citalopram/Escitalopram, Lamictal
2019 April Escitalopram, quit at 10mg (withdrawal), Oct Escitalopram 10mg reinstated, quit after a few days (adverse reaction)

2019 Oct Lamictal cut from 200mg to 100mg
2019 Dec Lithium 83x2 mg

2020 Aug-Nov Lamictal tapered to 50 mg

2020 Nov 24 Lithium taper started, 30 Jan off Lithium

2021 15. March-31. May Lamictal tapered to 32.5 mg (holding)

2022 10. Jan started taking 25mg+5mg+2mg+0.5 liquid, 22. Jan went back to taking 25mg+5mg+half 5mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy